Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from acne, weight gain, hair loss, breathing problems. Cyst detected in ovary. Suggestions?

hie i am xxxxxx. My doctor just diagnosed a cyst in my right ovary of 17mm through the UT scan. I am having a lot of problems like Acne. weight gain problems, hair fall and breathing problems. i am really worried about all of these as its been a long time now, How can i go about with these. Please suggest me for what i can do about this.
Asked On : Sat, 9 Feb 2013
Answers:  2 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello Nishita,
The size of the cyst in your ovary is small and does not require any intervention as such. You seem to be suffering from PCOD, though multiple cysts are not typically diagnosed in every case. You should see an endocrinologist to get a complete evaluation of your hormonal status. Reduce weight to remain in the BMI range of 19-25. Take healthy nutrition. Hair fall could be due to hormonal imbalance, stress and pollution. Take care.
Answered: Sat, 9 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Dermatologist Dr. Neera Kataria's  Response
hi nishita, thanks for posting
it seems that you have a condition like polycystic ovarian syndrome characterized by ovarian cysts, irregular cycles,weight gain, acne.
This is a common condition seen in our opd and improves after child bearing
you need to get series of hormonal tests ,thyroid function test, and a gynaecological examination
The important thing to be done is regular exercise to reduce weight which will help decreasing all the symptoms.
hormonal treatment may be suggested by your gynac
for acne use salicylic face wash, clindamycin and adapalene creams
get salicylic peels
dont pick the lesions as it may lead to pigmentation and scarring

for hair fall a balanced diet rich in protein , and proanagen tablets under your dermat's supervision.
hope this helps you
Answered: Sat, 9 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor